# SDR AUS20020371

- Difficulty date: April 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-400
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AFTER TAKE-OFF, THE LEADING EDGE TRANSIT LIGHT REMAINED ILLUMINATED. INVESTIGATION FOUND THAT THE NR 2 LEADING EDGE FLAP EXTEND SENSOR HAD FAILED.
